# SDR SWAA2013030413312

- Difficulty date: February 26, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 35,240 hours, 23,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FWD CORNER CUSP WEB AT BS 462, RBL 59.0.  REMOVED AND REPLACED WEB IAW SRM.
